Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hepatitis Medline

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

antiHIV meds induced hepatitis

Hi from Croatia. I am 34 yo male. I have been on anti HIV meds (efavirenz, abacavir, 3TC) since february 2004. until march 2007 when usual screening show ALT over 700 and AST over 200. Never had eleveted enzymes before. Ultrasound of liver and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Is there any sign of hepatitis B or fatty liver (other common causes of liver elevation in this setting)? Trying Kaletra instead of Sustiva (efavirenz) or Read more »

Pulled off meds because of drug induced hepatitis

I started Reyataz/Truvada/Norvir 9/26/08, last week a routine liver function test came back... Read more »

Can HIV Meds Cause Hepatitis

Saw something on one of Ask the Expert Forums about HIV meds causing Hepatitis, I am HIV+ and HAV-... Read more »
Articles
AIDS InfoNet

Osteoporosis

...with HIV have unusually high rates of osteoporosis. This may be because of HIV infection itself. It may be made worse by some medications used to treat HIV. What Is Osteoporosis? Osteoporosis , or porous bone, occurs when too much mineral... Read more »
AIDS InfoNet

Hepatitis: Overview

... What Is Hepatitis? Viral Hepatitis Other Types of Hepatitis Medication Problems Alternative Approaches What Is Hepatitis? Hepatitis means an inflammation, or swelling, of the liver. Read more »
The Body PRO

Update on Management of the HIV/Hepatitis B- or HIV/Hepatitis C-Coinfected Patient

...Italian study examined five-year outcomes in a cohort of 384 HIV-uninfected patients with compensated HCV-related, biopsy-confirmed cirrhosis. 18 Patients were not infected with HBV or hepatitis A virus (HAV). The risk of decompensation was... Read more »
AIDS InfoNet

Hepatitis C and HIV

...with men, people with other sexually transmitted diseases and people with multiple sexual partners. Some people get infected in medical settings, through accidental needle sticks or unsterilized equipment. The risk of infection from blood... Read more »
Connect With Others

hic

Posted by Anonymous
...education as well as treatment that may delay disease progression. Triple-combination antiretroviral therapy should be started immediately and continued indefinitely. Compliance with medication regimens is essential to maximize benefit and... Read more »

Any other guys out there had Hepatitis-B??

Posted by MarkyMark, 9 Replies
...I have been goin through an acute episode of Hepatitis-B for 3 months now and cant seem to find anyone out there who has also gone through this and i have no one to talk to, I feel Read more »

Results are back

Posted by Anonymous, 3 Replies
...symptoms are due to stress but who knows maybe they are,Im going to get tested for mono ,But im finished worrying about hiv and hepatitis.I will stay on this board to help other worry wells cause i can relate to you and understand what your all... Read more »

Still Afraid... What Do I Do?

Posted by Anonymous, 4 Replies
I posted several days ago... one of the MANY questioners about the risk of kissing someone who MAY be HIV+. I have read all of the posts by Dr. Reznick and Mr. Kull and know that the chances of infection are not high.... (contact was not deep or... Read more »